# SDR BAGA2025032600002

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N220BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55202
- Aircraft time: 6,313 hours, 2,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNT OIL IN COCKPIT ON DESCENT. BOTH CATPTAIN AND FO COULD SMELL IT. FLIGHT ATTENDANTS SAID THEY DIDN'T SMELL ANYTHING. COULD SMELL AND FEEL IT ON EYS. NO EMERGENCY EQUIPMENT WAS USED AND NO EMERGENCY DECLARED. PERFORMED ENGINES RUN IAW AMP BD500-A-J71-00-00-00AAA-130A-A, RAN WITH APU BLEED OFF AND ISOLATED PACKS, NO EVIDENCE OF SMELL, VAPORS OR SMOKE. ALSO, PREFORMED A GVI ON ENG#1 AND #2 IAW AMP BD500-A-J72-00-00-00AAA-310A-A, NO LEAKS DETECTED AT THIS TIME. PILOT DID END UP GOING TO HOSPITAL LATER TO SEEK CARE.
